# SDR REXA2021090300690

- Difficulty date: July 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS310-349 PAX DOOR AFT DRAFT ANGLE IS CRACKED ON A PREVIOUS REPAIR BETWEEN DATUM 4 & 5. REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE IAW BOMBARDIER REO #670-52-11-072 REV G
